Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 189–195 (Mi umn5088)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society

Meetings of the Moscow Mathematical Society




Full text: PDF file (435 kB)

Citation: “Meetings of the Moscow Mathematical Society”, Uspekhi Mat. Nauk, 27:4(166) (1972), 189–195

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Moscow Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 189--195
\mathnet{http://mi.mathnet.ru/umn5088}


Linking options:
  • http://mi.mathnet.ru/eng/umn5088
  • http://mi.mathnet.ru/eng/umn/v27/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Popov, “Picard groups of homogeneous spaces of linear algebraic groups and one-dimensional homogeneous vector bundles”, Math. USSR-Izv., 8:2 (1974), 301–327  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:228
    Full text:92
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021